ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

.

Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.46698/i8046-3247-2616-q

Positive Isometries of Orlicz-Kantorovich Spaces

Zakirov, B. S. , Chilin, V. I.
Vladikavkaz Mathematical Journal 2023. Vol. 25. Issue 2.
Abstract:
Let \(B\) be a complete Boolean algebra, \(Q(B)\) the Stone compact of \(B\), and let \(C_\infty (Q(B))\) be the commutative unital algebra of all continuous functions \(x: Q(B) \to [-\infty, +\infty]\), assuming possibly the values \(\pm\infty\) on nowhere-dense subsets of \(Q(B)\). We consider the Orlicz-Kantorovich spaces \({(L_{\Phi}(B,m), \|\cdot\|_{\Phi})\subset C_\infty (Q(B))}\) with the Luxembourg norm associated with an Orlicz function \(\Phi\) and a vector-valued measure \(m\), with values in the algebra of real-valued measurable functions. It is shown, that in the case when \(\Phi\) satisfies the \((\Delta_2)\)-condition, the norm \(\|\cdot\|_{\Phi}\) is order continuous, that is, \(\|x_n\|_{\Phi}\downarrow \mathbf{0}\) for every sequence \(\{x_n\}\subset L_{\Phi}(B,m)\) with \(x_n \downarrow \mathbf{0}\). Moreover, in this case, the norm \(\|\cdot\|_{\Phi}\) is strictly monotone, that is, the conditions \(|x|\lneqq |y|\), \(x, y \in L_{\Phi}(B,m)\), imply \(\|x\|_{\Phi} \lneqq \|y\|_{\Phi}\). In addition, for positive elements \(x, y \in L_{\Phi}(B,m)\), the equality \(\|x+y\|_{\Phi}=\|x-y\|_{\Phi}\) is valid if and only if \(x\cdot y = 0\). Using these properties of the Luxembourg norm, we prove that for any positive linear isometry \(V: L_{\Phi}(B,m) \to L_{\Phi}(B,m)\) there exists an injective normal homomorphisms \(T : C_\infty (Q(B)) \to C_\infty (Q(B))\) and a positive element \(y \in L_{\Phi}(B,m)\) such that \(V(x ) =y\cdot T(x)\) for all \(x\in L_{\Phi}(B,m)\).
Keywords: the Banach-Kantorovich space, the Orlicz function, vector-valued measure, positive isometry, normal homomorphism.
Language: English Download the full text  
For citation:
Zakirov, B. S. and Chilin, V. I. Positive Isometries of Orlicz-Kantorovich Spaces, Vladikavkaz Math. J., 2023, vol. 25, no. 2, pp.103-116.
DOI 10.46698/i8046-3247-2616-q
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systems guidelines | Submit manuscript |  
1999-2023